# SDR RU3A201912065072

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,896 hours, 5,421 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R/ OUTBOARD ANTI-SKID FAIL ILLUMINATED AFTER TEST. (AIRBORNE)...TEMP REPAIR #2 MLG HARNESS FOR SFP TO REPAIR STATION. WILL MONITOR
